# SDR UPS07149965

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A IFSD - NR 2 ENGINE T/R UNLOCK LIGHT ILLUMINATED DURING APPROACH TO DENVER.  *S/D*  ACCOMPLISHED T/R CHECK PER AMM 78-31-40-05 & RVDT AND STOW/DEPLOY SW ASSY.  ADJ/TEST FUNCTION AND INDICATIONS NORMAL.  CYCLED T/R SEVERAL TIMES PNEUMATICALLY WITH NO ABNORMAL INDICATIONS.  THIS CLEARS DEFERRAL.  A/C OK FOR SERVICE.
